English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Tropical Pacific decadal variability and the subtropical-tropical cells

Lohmann, K., & Latif, M. (2005). Tropical Pacific decadal variability and the subtropical-tropical cells. Journal of Climate, 18(23), 5163-5178.

Item is

Files

show Files
hide Files
:
JClim_18-5163.pdf (Publisher version), 3MB
Name:
JClim_18-5163.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Lohmann, Katja1, 2, Author              
Latif, Mojib1, Author              
Affiliations:
1The Ocean in the Earth System, MPI for Meteorology, Max Planck Society, ou_913552              
2Director’s Research Group OES, The Ocean in the Earth System, MPI for Meteorology, Max Planck Society, ou_913553              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005-12
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 256488
ISI: 000234302400015
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Climate
  Alternative Title : J. Clim.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 18 (23) Sequence Number: - Start / End Page: 5163 - 5178 Identifier: ISSN: 0894-8755